Ask an expert
Question

13 Nov 2004

Which pills or medicine can i use
I am not gaining weight ever since i use the concentraptive pills like normally i used injenction instead bbut some of my neighbours died and when they investigated the non professional nurses gave them wrong injection so i chose to take pills but now i don't wear my size 38 i am in 32 what causes that coz is not my weight i eat normally.

Another thing my cousins daughter is snoring over the night as elderly and wghat i see now is the alkalinity or what do you call but as she snoring there is that foam of water bubbles ey i never see that so our nearest doctor gave us some medicine but on Thursday again started that we don't want to him i believe by asking for an assistance at the pharmacy as my baby almost helped at chemist if you can give us some tips or which med or pills to buy we will be glad.
Answer 766 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Letz,

If you are experiencing such a dramatic weight loss a doctor would be the person to speak to. As for the other question I do not know what it is that you are asking....
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17780 votes
Vote